Fedele, Renato (2010) Stability and collapse of localized solutions of the controlled three-dimensional Gross-Pitaevskii equation. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Language: English
Title: Stability and collapse of localized solutions of the controlled three-dimensional Gross-Pitaevskii equation
Creators:
CreatorsEmail
Fedele, RenatoUNSPECIFIED
Autor/s: R. Fedele, D. Jovanović, B. Eliasson, S. de Nicola, P.K. Shukla,
Date: 2010
Number of Pages: 20
Department: Scienze fisiche
Identification Number: 10.1140/epjb/e2010-00052-3
Journal or Publication Title: THE EUROPEAN PHYSICAL JOURNAL. B, CONDENSED MATTER PHYSICS
Date: 2010
Volume: 74
Page Range: pp. 97-116
Number of Pages: 20
Uncontrolled Keywords: NLS equations, Gross-Pitaevskii equations, solitons, wave collapse, controlling potential method
Identification Number: 10.1140/epjb/e2010-00052-3
Date Deposited: 21 Oct 2010 07:39
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7751

Abstract

On the basis of recent investigations, a newly developed analytical procedure is used for constructing a wide class of localized solutions of the controlled three-dimensional (3D) Gross-Pitaevskii equation (GPE) that governs the dynamics of Bose-Einstein

Actions (login required)

View Item View Item